# SDR 2007UALA03585

- Difficulty date: September 5, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 50,320 hours, 34,429 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF FUSELAGE HAS A CRACK APPROX 2 INCHES IN LENGTH BEHIND LEFT AFT WING TO BODY FAIRING.  CRACK IS ON STRINGER JUST BELOW EMERGENCY EXIT LIGHT.
